MathSciNet Relay Station
MathSciNet bibliographic data
MR1968456 11Y40 (11R21 11R32)
Fieker, Claus; Klüners, Jürgen Minimal discriminants for fields with small Frobenius groups as Galois groups. J. Number Theory 99 (2003), no. 2, 318–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement